# SDR USAA2010031090561

- Difficulty date: March 7, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Engine: Cfmint CFM563B2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER AT BS 947, S27L.  REPAIRED STRINGER AT BS 947, S27L IAW B737 SRM 53-00-03 REPAIR 1.  REPAIR WAS COMPLETED.  ADDED CORRECTIVE ACTION AFTER DISCREPANCY.  ALSO ADDED CRACK LENGTH & NUMBER OF CRACKS IN 'STRUCTURE CAUSING DIFFICULTY' SECTION.
